# SDR 92

- Difficulty date: May 5, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FUSELAGE SKIN FS 123 L-26R DEPTH 0.054, 2.30, 3.2.
